# SDR 95ZZZX6602

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N623AW
- Make and model: Beech 65-A90
- Aircraft serial: LJ282
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 5011100033
- Condition: Corroded
- Location: Rt Otbd Wing
- Part time: 9,076 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BLISTERS ON TOP, RIGHT OUTBOARD SPAR CAP AT STA 102 AND STA 94.8 DURING DAILY INSPECTION.  AFTER PICKING AT BLISTERS, FOUND WHITE POWDER.  CONSULTED BEECH CUSTOMER SUPPORT.  REMOVED WING FROM AIRCRAFT, SEPARATED LEADING EDGE WING AND BOX WING FROM SPAR.  FOUND SIX AREAS OF DEFOLIATING 1G CORROSION.  AREA NOT VISIBLE UNLESS WING IS SEPARATED.  AD 89-25-10 ACCOMPLISHED 11/94.
